Hitting half-spaces or spheres by Ornstein–Uhlenbeck type diffusions

Tom 129 / 2012

Tomasz Byczkowski, Jakub Chorowski, Piotr Graczyk, Jacek Małecki Colloquium Mathematicum 129 (2012), 145-171 MSC: Primary 60J45; Secondary 60G15, 60G40. DOI: 10.4064/cm129-2-1

Streszczenie

The purpose of the paper is to provide a general method for computing the hitting distributions of some regular subsets $D$ for Ornstein–Uhlenbeck type operators of the form ${1\over 2}\varDelta + F\cdot \nabla $, with $F$ bounded and orthogonal to the boundary of $D$. As an important application we obtain integral representations of the Poisson kernel for a half-space and balls for hyperbolic Brownian motion and for the classical Ornstein–Uhlenbeck process. The method developed in this paper is based on stochastic calculus and on the skew product representation of multidimensional Brownian motion and yields more complete results than those based on the Feynman–Kac technique.

Autorzy

  • Tomasz ByczkowskiInstitute of Mathematics and Computer Sciences
    Wrocław University of Technology
    50-370 Wrocław, Poland
    e-mail
  • Jakub ChorowskiInstitute of Mathematics and Computer Sciences
    Wrocław University of Technology
    50-370 Wrocław, Poland
    e-mail
  • Piotr GraczykDépartement de Mathématiques
    Université d'Angers
    49045 Angers Cedex 01, France
    e-mail
  • Jacek MałeckiInstitute of Mathematics and Computer Sciences
    Wrocław University of Technology
    50-370 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek